P-Convexity Property in Musielak-Orlicz Function Space of Bohner Type

Yulia Romadiastri*  -  Mathematics Education Department, Faculty of Sains and Technology, Universitas Islam Negeri Walisongo, Central Java, Indonesia

(*) Corresponding Author
In this paper, we described about Musielak-Orlicz function spaces of Bochner type. It has been obtained that Musielak-Orlicz function space of Bochner type becomes a Banach space. It is described also about P-convexity of Musielak-Orlicz function space of Bochner type. It is proved that the Musielak-Orlicz function space of Bochner type is P-convex if and only if both spaces and X are P-convex.©2017 JNSMR UIN Walisongo. All rights reserved.

Keywords : Musielak-Orlicz Function; Musielak-Orlicz Functio; Bochner type; PConvex

  1. W. Orlicz, Linear Functional Analysis, World Scientific, London, 1992.
  2. H. Hudzik, A. Kaminska, and W. Kurc,Uniformly non-ln 1Musielak-Orlicz Spaces, Bull. Acad. Polon. Sci. Math., 35, 7-8, pp. 441-448, 1987.
  3. H. Hudzik, and S. Chen, On Some Convexities of Orlicz and Orlicz-Bochner Spaces, Comment. Math., Univ. Carolinae 029 No. 1, pp. 13-29, 1988.
  4. P. Kolwicz, and R. Pluciennik, P-convexity of Musielak-Orlicz Function Spaces of Bochner Type, Revista Matematica Complutense Vol. 11 No. 1. 1998.
  5. Y. Yining, and H. Yafeng, P-convexity property in Musielak-Orlicz sequence spaces, Collect. Math. 44, pp. 307-325, 2008.
  6. D.P. Giesy, On a Convexity Condition in Normed Linear Spaces, Transactions of the American Mathematical Society Vol. 125 No. 1, pp. 114-146, 1966.
  7. P. Kolwicz, and R. Pluciennik, On P-convex Musielak-Orlicz Spaces, Comment. Math., Univ . Carolinae 36, pp. 655-672, 1995.
  8. P. Kolwicz, and R. Pluciennik, P-convexity of Bochner-Orlicz Spaces, Proc. Amer. Math. Soc.,
  9. P. Kolwicz and R. Pluciennik, P-convexity of Musielak-Orlicz Sequence Spaces of Bochner Type, Collect. Math. 1997.

Open Access Copyright (c) 2017 Journal Of Natural Sciences And Mathematics Research

Journal of Natural Sciences And Mathematics Research
Published by Faculty of Sciences and Technology UIN Walisongo Semarang
Jl Prof. Dr. Hamka Kampus III Ngaliyan Semarang 50185
Phone: +62 81225797962
Website: https://journal.walisongo.ac.id/index.php/JNSMR
Email:jnsmr@walisongo.ac.id

ISSN: 2614-6487 (Print)
ISSN: 2460-4453 (Online)

This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License

Get a feed by atom here, RRS2 here and OAI Links here

 
apps